# SDR FDEA201511123572

- Difficulty date: November 12, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 84,628 hours, 35,354 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT, DUE TO RUNWAY CHANGE, EXTENDED LG AT 235 KTS, ONCE ON DESCENT RETRACTED GEAR AT 220 KTS, BOTH MAIN GEAR INDICATED UNSAFE UP ON RETRACT.  EXTENDED GEAR & GOT 3 GREEN.  PERFORMED A TEST OF PSEU SENSORS, ALL INDICATED OKAY.  THERE WERE NO CURRENT FAULTS LISTED IN THE PSEU.  VISUALLY INSPECTED ALL UP & DOWNLOCK & UPLOCK TARGETS & SENSORS, NOTHING ABNORMAL FOUND.  CONSULTED WITH MOCC & WAS INFORMED THIS IS AN SDR. THE ONLY MM ADJUSTMENT TEST PROCEDURE REQUIRES A GEAR SWING.  STILL RESEARCHING A POSSIBLE MM IAW MX.  COMPLIED WITH IAW MM CH 32-61-15-5 FOR PROX SENSORS.
